Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Some remarks to the corona theorem


Authors: S. V. Kislyakov and D. V. Rutsky
Translated by: S. Kislyakov
Original publication: Algebra i Analiz, tom 24 (2012), nomer 2.
Journal: St. Petersburg Math. J. 24 (2013), 313-326
MSC (2010): Primary 30H80
Published electronically: January 22, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: With the help of a fixed point theorem, in §1 it is shown that the so-called $ L^{\infty }$- and $ L^p$-corona problems are equivalent in the general situation. This equivalence extends to the case where $ L^p$ is replaced by a more or less arbitrary Banach lattice of measurable functions on the circle. In §2, the corona theorem for $ \ell ^2$-valued analytic functions is exploited to give a new proof for the existence of an analytic partition of unity subordinate to a weight with logarithm in BMO. In §3, simple observations are presented that make it possible to pass from one sequence space to another in $ L^{\infty }$-estimates for solutions of corona problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 30H80

Retrieve articles in all journals with MSC (2010): 30H80


Additional Information

S. V. Kislyakov
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences Fontanka 27, Saint Petersburg 191023, Russia
Email: skis@pdmi.ras.ru

D. V. Rutsky
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences Fontanka 27, Saint Petersburg 191023, Russia
Email: rutsky@pdmi.ras.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-2013-01240-4
PII: S 1061-0022(2013)01240-4
Keywords: Corona theorem, fixed point theorem, analytic partition of unity
Received by editor(s): November 1, 2011
Published electronically: January 22, 2013
Article copyright: © Copyright 2013 American Mathematical Society